# SDR SWAA2024012929283

- Difficulty date: December 8, 2023
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 37,864 hours, 17,584 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 SLAT O/B UPPER AFT CORNER IS CORRODED.<[01] DISREGARD INSP ITEM DALE; MICHAEL STEPS 1;3;[02] STEP 2 PARTIAL ADJUSTMENT.;[03] COMPLETED STEP 4;[04] CERTIFIED;[05] CERTIFIED;[06] UPDATED RII;[07] CERTIFIED;[08] REMOVED AND REINSTALLED #2 SLAT PER AMM 27-81-21-000-801 AND AMM 27-81-21-400-801. ADJUSMENTS AND FUNTIONAL TEST OK.;[09] CERTIFIED;[10] VERIFIED CORRECTIVE ACTION #8
